One dimensional symmetry in the Heisenberg group
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, p. 269-284
@article{ASNSP_2001_4_30_2_269_0,
     author = {Birindelli, Isabeau and Prajapat, Jyotshana},
     title = {One dimensional symmetry in the Heisenberg group},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {2},
     year = {2001},
     pages = {269-284},
     zbl = {1014.35019},
     mrnumber = {1895712},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_2_269_0}
}
Birindelli, Isabeau; Prajapat, Jyotshana. One dimensional symmetry in the Heisenberg group. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 269-284. http://www.numdam.org/item/ASNSP_2001_4_30_2_269_0/

[1] L. Ambrosio - X. Cabré, Entire solutions of semilinear elliptic equations in R3 and a conjecture of De Giorgi, J. Amer. Math. Soc. 13 (2000), 725-739. | MR 1775735 | Zbl 0968.35041

[2] M.T. Barlow - R.F. Bass - C. Gui, The Liouville property and a conjecture of De Giorgi, Comm. Pure Appl. Math. 53 (2000), 1007-1038. | MR 1755949 | Zbl 1072.35526

[3] H. Berestycki - L. Caffarelli - L. Nirenberg, Monotonicity for elliptic equations in unbounded domains, Comm. Pure Appl. Math. 50 (1997), 1088-1111. | MR 1470317 | Zbl 0906.35035

[4] H. Berestycki - F. Hamel - R. Monneau, One-dimensional symmetry of bounded entire solutions of some elliptic equations, Duke Math. J. 103 (2000), 375-396. | MR 1763653 | Zbl 0954.35056

[5] H. Berestycki - L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Bras. Mat. 22 (1991), 1-37. | MR 1159383 | Zbl 0784.35025

[6] H. Berestycki - L. Nirenberg - S.R.S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operator in general domains, Comm. Pure Appl. Math. (1994), 47-92. | MR 1258192 | Zbl 0806.35129

[7] I. Birindelli, Hopf's lemma and anti-maximum principle in general domains, J. Differential Equations 119 (1995), 450-472. | MR 1340547 | Zbl 0831.35114

[8] I. Birindelli, Superharmonic functions in the Heisenberg group: estimates and Liouville theorems, to appear in NoDEA. | MR 1981508 | Zbl 01971902

[9] I. Birindelli - J. Prajapat, Nonlinear Liouville theorems in the Heisenberg group via the moving plane method, Comm. Partial Differential Equations 24 (1999), 1875-1890. | MR 1708111 | Zbl 0944.35023

[10] I. Birindelli - J. Prajapat, Monotonicity results for nilpotent stratified groups, Pacific J. Math., to appear. | MR 1905188

[11] A. Farina, Symmetry for solutions of semilinear elliptic equations in RN and related conjectures, Ricerche di Matematica 48 (1999), 129-154. | MR 1765681 | Zbl 0940.35084

[12] E. De Giorgi, Convergence problems for functionals and operators, Proc. Int. Meeting on Recent Methods in Nonlinear Analysis (Rome 1978), Pitagora (ed.), Bologna (1979), pp. 131-188. | MR 533166 | Zbl 0405.49001

[13] N. Ghoussoub - C. Gui, On a conjecture of De Giorgi and some related problems, Math. Ann. 311 (1998), 481-491. | MR 1637919 | Zbl 0918.35046

[14] D.S. Jerison, Boundary regularity in the Dirichlet problem for □b on CR manifolds, Comm. Pure Appl. Math. 36 (1983), 143-181. | Zbl 0544.35069

[15] D.S. Jerison, The Poincaré inequality for vector fields satisfying Hörmander's condition, Duke Math. J. 53 (1986), 503-523. | MR 850547 | Zbl 0614.35066

[16] D.S. Jerison, A. Sánchez-Calle, Subelliptic, second order differential operators, Complex analysis, III (College Park, Md., 1985-86), 46-77, Lecture Notes in Math., 1277, Springer, Berlin-New York, 1987. | MR 922334 | Zbl 0634.35017

[17] Kohn - L. Nirenberg, Non coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. | MR 181815 | Zbl 0125.33302

[18] E.A. Stein, "Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals", Princeton Mathematical Series, 43, 1993. | MR 1232192 | Zbl 0821.42001

[19] N. Varopoulos - L. Saloff-Coste - T. Coulhon, "Analysis and geometry on groups, Cambridge tracts in Mathematics 100", Cambridge University Press, 1992. | MR 1218884 | Zbl 0813.22003